# SDR SWAA2019111438816

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 57,843 hours, 28,868 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100019
- Part serial: 1232
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION------------------------------------------------------------------SMOKE AND FUMES IN THE CABIN IT APPEARS TO BE THE FORWARD COFFEE MAKER. DIVERTED INTO ABQ. SMELLS DISSIPATED QUICKLY.   / FOUND FORWARD COFFEE MAKER INOP.  R&R COFFEE MAKER PER AMM.
